# SDR DALA13056833764

- Difficulty date: October 28, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 40,396 hours, 14,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY DOOR CUTOUT LOWER THRESHOLD WEB CORRODED BS 794 TO 847.  MAINTENANCE FABRICATED NEW THRESHOLD WEB.    INSTALLED NEW WEB IAW SRM 51-40-02, PG 1-10, 33 51-40-08, PG 1-3 51-40-05. 51-20-01, PG 14-19 53-60-15, PG114-130, DWG 146A8123.
